# SDR USAASB01248

- Difficulty date: September 7, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 69291413
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 12 - EN ROUTE FROM MCO TO PHL, AT APPROXIMATELY FL190, THE CREW HAD DIFFICULTY MAINTAINING CABIN PRESSURIZATION.  MAINTENANCE CONTROL WAS CONTACTED FOR TROUBLESHOOTING BUT THE PROBLEM CONTINUED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE SWING CHECK VALVE, FOR THE EXTERNAL GROUND CONDITIONED AIR, BROKEN AND DISPLACED.  REMOVED AND REPLACED CHECK VALVE ASSEMBLY.  PRESSURIZATION CHECK GOOD.  (M)
